# SDR SWIA2018062644826

- Difficulty date: April 17, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 40,324 hours, 37,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 349 NEAR SERVICE DOOR SILL WAS CORRODED.  REMOVED COROSSION AND COMPLIED WITH ALL STEPS OF SRM AND REO.
